zbMATH — the first resource for mathematics

On compact embedding theorems in weighted Sobolev spaces. (English) Zbl 0432.46030

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
28A15 Abstract differentiation theory, differentiation of set functions
Full Text: EuDML
[1] R. A. Adams: Sobolev spaces. Academic Press, New York, San Francisco, London) · Zbl 0314.46030
[2] A. Avantaggiati: Spazi di Sobolev con peso ed alcune applicazioni. Boll. U.M.I. (5), 13-A (1976), 1-31. · Zbl 0355.46016
[3] A. Avantaggiati M. Troisi: Spazi di Sobolev con peso e problemi ellittici in un angolo I. Ann. Mat. Pura et Appl. 93 (1972), MR 48 9374. · Zbl 0274.35032
[4] V. Benci D. Fortunato: Some compact embedding theorems for weighted Sobolev spaces. U.M.I. XIII - B (1976), 261-278. · Zbl 0382.46018
[5] V. Benci D. Fortunato: Discreteness conditions of spectrum Schrödinger operators. J. of Math. Analysis and Appl. 64 (1978). · Zbl 0389.35016
[6] V. Benci D. Fortunato: Weighted Sobolev spaces and nonlinear Dirichlet problem in unbounded domains. · Zbl 0422.35038
[7] M. S. Berger M. Schechter: Embedding theorems and quasilinear elliptic boundary value problems for unbounded domains. Trans. of AMS 182 (1972), 261 - 278. · Zbl 0253.35038
[8] F. Cafiero: Sul passaggio al limite sotto il segno di integrale per successioni di integrali di Stielties-Lebesgue negli spazi con masse variabili con gli integrandi. Rend. Sem. Mat. Padova, 22 (1953), 223-245. · Zbl 0052.05003
[9] D. E. Edmunds J. R. L. Webb: Quasilinear elliptic problems in unbounded domains. Proc. R. Soc. London, A 334 (1975), 397-410. · Zbl 0263.35034
[10] C. Miranda: Su alcuni teoremi di inclusione. Ann. Pol. Math., 16 (1965), 305-315. · Zbl 0172.40303
[11] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Masson et C. Editeurs, 1966.
[12] M. Troisi: Teoremi di inclusione negli spazi di Sobolev con peso. Ric. di Mat. 18 (1969), 49-74. · Zbl 0182.16803
[13] M. Troisi S. Matarasso: Proprietà spettrali delle equazioni ellittiche in domini non limitati. Ric. di Mat. · Zbl 0503.46021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.